Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Discrete isoperimetric-type inequalities


Author: H. D. Block
Journal: Proc. Amer. Math. Soc. 8 (1957), 860-862
MSC: Primary 52.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0092174-4
MathSciNet review: 0092174
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Hilbert and Cohn-Vossen, Geometry and the imagination, New York, Chelsea, 1952, p. 33.
  • [2] H. Steinhaus, Mathematical snapshots, New York, Stechert and Co., 1938, p. 50.
  • [3] -, Oxford University Press, 1950, p. 77.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.0X

Retrieve articles in all journals with MSC: 52.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0092174-4
Article copyright: © Copyright 1957 American Mathematical Society